# SDR MASA2020031200110

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 9,931 hours, 5,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT INOP.  INSTALLED NEW FLASHLIGHT ASSY, OPS CK GOOD
